# SDR FDEA2020082891704

- Difficulty date: July 29, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE BORE FOUND CORROSION.  CORROSION AT RT WING, FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE BORE (A AND B HOLE).  REWORKED AND FOUND EXCEEDS LIMIT, AS PER MD-11 CMM 57-52-03.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03 AND E.A. NR 1-5750-T0322914 C PART 3 STEP 2A AND STEP 2.  TITLE: WINGS-FLIGHT SURFACES-RT WING-INBD FLAP-OUTBD HINGE (FLAP SIDE) BRACKET CORROSION-PSE 57.55.01.2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  REFER TO WRI: 57507893 FOR WORK DETAILS.
